# SDR WX0A2018041073312

- Difficulty date: March 13, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- Aircraft time: 63,803 hours, 22,534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FA'S REPORTED AN ELECTRICAL BURNING ODOR DURING GEAR REACTION & EXTENSION/FOUND GREEN HYDRAULIC SYSTEM RETURN LINE UNION LEAKING AT FR68. TORQUED NUT, NO HELP. R&R RECIRCULATION FILTERS, AND ELBOW FITTING.
